# SDR REXA2022092600759

- Difficulty date: September 12, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: CC67033045
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H TRU BAY FLOOR WEB IS CRACKED AT F.S. 193.  REPAIRED R/H TRU BAY FLOOR WEB AT F.S.193 IAW CRJ 700 SRM 53-11-43-201-001-A01.
